# SDR MASA2011021701938

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 14,996 hours, 12,003 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED NR 2 ENGINE IAW CRJ900 AMM71-00-00. DUE TO FOD
